# SDR AALA201912239026

- Difficulty date: December 18, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 72,711 hours, 19,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 141N85345
- Condition: Corroded
- Location: Bs 361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION FOUND ON THE POTABLE WATER DOOR LANDING PLATE AT BS 361, BETWEEN STRINGERS 22R AND 23R. REPLACED THE PLATE IAW 51-00-05-1.
